• Mar 31, 2016 News!Vol.5, No.5 has been indexed by EI (Inspec).   [Click]
  • Aug 02, 2016 News!IJIEE Vol. 6, No. 4 issue has been published online! 10 papers which cover 3 specific areas are published in this issue.   [Click]
  • May 10, 2016 News!Papers published in Vol.6, No.3 have all received dois from Crossref.
General Information
Editor-in-chief

 
Faculty of Science, University of Brunei Darussalam, Brunei Darussalam   
" It is a great honor to serve as the editor-in-chief of IJIEE. I'll work together with the editorial team. Hopefully, IJIEE will be recognized among the readers in the related field."
IJIEE 2012 Vol.2(4): 621-624 ISSN: 2010-3719
DOI: 10.7763/IJIEE.2012.V2.173

Successive Approximation Algorithm for Binary Division of Unsigned Integers

Pritam Bhattacharyya

Abstract—This paper presents an efficient binary division algorithm. It is assumed that both the divisor and the dividend are unsigned binary integers. The algorithm employs a successive approximation approach to perform the division. Theoretically, it will take [nm + 3] number of steps to perform a division, where n and m are the number of bits of the dividend and the divisor respectively. The best case of the algorithm occurs when nm and it will then take two steps for its complete execution.

Index Terms—Successive approximation, algorithm, binary division, restoring division, non-restoring division, unsigned integer.

Pritam Bhattacharyya is with Dept. of Electronics and Communication Engineering, Guru Nanak Institute of Technology, India (e-mail:b.pritam21@gmail.com).

[PDF]

Cite: Pritam Bhattacharyya, "Successive Approximation Algorithm for Binary Division of Unsigned Integers," International Journal of Information and Electronics Engineering vol. 2, no. 4, pp. 621-624, 2012.

Copyright © 2008-2016. International Journal of Information and Electronics Engineering. All rights reserved.
E-mail: ijiee@ejournal.net